Depo provera and epilepsy

Common Questions and Answers about Depo provera and epilepsy

depo-provera

339212 tn?1196368535 Keppra, Depakote, Folic Acid = Juvenile Myoclonic Epilepsy Depo Provera = Birth Control Midol, Ibuprofen = Menstrual Symptoms/Sanity Please, please help. I have an appointment this coming Monday to get a referral to an OB/GYN, but if you might suggest some other things to mention to the doctor, that would be extremely helpful. Thank you so much for your time, happy holidays.
503727 tn?1210442710 As soon as I get into a place I get so dizzy and my vision is all messed up. I get so hot and sweaty and my heart races. I want my life back. I still dont believe that its just anxiety causing all of this. I feel like I have something else wrong that the doctors cant find even though i have had bloodwork, mri, ekg, and they were all normal. I started taking .25mg of xanax once a day. still dont feel any better yet. So if anybody has any help please give it to me.
Avatar f tn In November, I also switched from taking birth control pills, to the shot, Depo Provera. Could this possibly be what is causing the problem? I know that the Depo shot has lots of side effects, which is why I will no longer be getting the shot again. I also should mention I have epilepsy, and started taking Topamax at a dosage of 100 mg. twice a day in the beginning of November to control my seizures. I know that Topamax can have bad side effects on the kidneys as well.
Avatar f tn And nothing seems to help. I've tried aspri - doesn't work. I try massaging my breast and shoulders and that seems to help a tiny bit. Usually the pain is very dull...but one night I woke up in excruciating pain for about 10 seconds, then it went back to being dull. I'm 24, and I am being treated for Anxiety/Panic Disorder. My Psychiatrist does not think it's related. Does ANYONE have ANY ideas about what could be going on with me?!?!?!
Avatar n tn I had the MRIs, was put on anti-epilepsy medicine by a neurologist...turned out, it had something to do with depo-provera. The second that I got off of it, they stopped. I get a fleeting one every once in a while, and I think that it is fluctuations in hormones or something. Just a theory. The body just isn't up for massive injections of progesterone. Mine were painful, though, but I could feel muscle movement.
Avatar f tn Most I've heard are on the Depo-Provera shot, but there are other alternatives in manipulating this with Seasonale and some other hormones. If this turns out to be the case, it's something you may want to consider ... certainly not for everyone, but helpful for some.
Avatar n tn In November I had the depo provera shot. I didn't have my period for 2 weeks and then it came and has not stopped. It's now 3 days until August. I have a doctor appt. for the 1st and that was the soonest I can be seen. I want it to go away. I'm scared it won't. I think I'm getting anemic and that might explain some of my severe exhaustion etc. But it's been 8monthes almost 9. Know one told me this was a possible side effect.
Avatar n tn We chose the Provera. Last night I took the last pill... I was told to take it for 5 days and then I should start my period again. She said if this period lasts longer than 2 weeks to come back. I haven't started up again yet, but it hasn't even been 24 hours since my last dose. So hopefully this turns out well.
Avatar n tn My name is Kahlee, I'm 21 and I am currently taking Lamictal for Epilepsy. I also suffer from depression and am taking Zoloft. I have had a lot of trouble lately with my physical health (persistent infections and immune deficiency) - but have thought for some time that the Lamictal could be contributing to a consistent feeling of extreme lethargy, dizziness, headaches and light-headedness.
Avatar n tn This compares with 10 for the normal IUCD, 20 for the Pill and 10-15 for the injection (Depo Provera). This is comparable to the effectiveness of sterilisation. Mirena acts as a contraceptive in two ways: it makes the mucus at the neck of the womb (the cervix) much thicker, preventing sperm from getting through and it also makes the lining of the womb extremely thin, stopping implantation. In some women it prevents egg release (ovulation). A.
Avatar n tn Well...I was just looking up my symptoms on the web and tada...found this page. I seem to have very similiar symptoms. I get chills/shakes at night and various times through out the day. My heart will beat really hard, especially at night. but various times during the day as well. I am sick to my stomach often. It's worse at night, but right now as I type this during the day I feel very sick and nausiated. I was diagnosed with IBS...but never had symptoms like these before.
Avatar n tn ) but this month it hasn't come and I have sore boobs and they feel so heavy now and i'm dischargeing clearish stuff and i'm also having mild cramps off and on. Acouple of days ago I was having ligament pulling down below my belly if I moved wrong or if I sneezed, like I did when I was pregnant with my son. I think my last period was at the beginning of Oct. Well i took a test this morning when my hubby got up for work at 5:30 and it came out negative, could it have been to soon???
Avatar n tn No caffeine,nicotene or stress that i know of. I was wondering if anyone knows of a relation to pvc's and depo provera (progesterone).
Avatar n tn Did you get any medical diagnosis yet? I gained 22 pounds in 4 days and we have ruled out failing kidneys and heart problems and my doctor is clueless.
Avatar n tn I decided to continue eating the same and stop getting B12 injections and my weight loss slowed considerably and my energy levels decreased. I have been told there is no medical reason why B12 helps weight loss but for me it really worked well and I am about to go back on it again. After 4 kids and one set of twins I have had difficulty getting the weight off and B12 is the ONLY thing that worked for me so far.